# SDR AALA20120430001

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 8,863 hours, 3,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Backed Out
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR WOULD NOT OPEN.  FOUND SCREW BACKED OUT OF UPPER AND LOWER RADIUS LINK RETAINER PIN AT GUIDE ARM.  REPLACED SCREW AND PIN PER AMM 52-11-21-4.
